See Alike in...

Alike App

Browser

Flamegal_Rae

610d

Does anyone with anxiety/depression have thyroid issues? I tried being on lexapro (Ssri) and for the brain it was wonderful but it made my physical health so much worse. Should I be open to a new medication idk what do you all experience?

Top reply
    • BeeHappy

      600d

      In what particular ways did your physical health worsen?

    • BeeHappy

      600d

      In what particular ways did your physical health worsen?

    • BeeHappy

      600d

      Many medications like antidepressants can make you dehydrated even if you are drinking plenty of water. It's good to rule dehydration out, but that shouldn't be the end of the conversation. Some people tolerate Celexa better than Lexapro when it comes to side effects. These two medications are very similar. Lexapro is older so it's often one of the first antidepressants that doctors will try. I was someone who tolerated Celexa better! However, recently I started it again and a few days later collapsed from hypotension. My doctor said that dehydration was likely one of the factors involved.

    • Kat88

      610d

      I have. I now have meds for all them. Open mind is always good thing.

    • katiebug6

      610d

      I'm open to trying new meds, although I can get really nervous about it.

    • katiebug6

      610d

      Blood work has helped me know what supplements to be on. For example, magnesium, a calming chemical, if you're low in could be adding to the depression and anxiety. Blood work also ruled out thyroid issues for me.

    • katiebug6

      610d

      Definitely do blood work

    • Flamegal_Rae

      610d

      I just want to know if anyone out there has experienced similar things

    • Mirko

      610d

      So you can know why it's affecting your physical health and get help for it

      • Flamegal_Rae

        610d

        @Mirko lol my doctor asked if I was drinking enough water

        • Cece7

          610d

          @Flamegal_Rae 😂 the doctor equivalent of the IT guy asking if you turned the computer off and on again 😂

    • Mirko

      610d

      I think you should talk to a doctor about it because it's affecting your physical health

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion